Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 7, NWS St. Louis, MO

March 13, 2024Franklin County, Jefferson County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 13, 2024, 5:21 PM CDT for Franklin County, Jefferson County, Missouri. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2024, 5:21 PM CDT (22:21 UTC)
Expired
Mar 13, 2024, 6:15 PM CDT
In force
54 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Jefferson County, MO

What was reported inside it

TimeReportWhereRemark
Mar 13, 5:35 PM CDTHAIL 0.752 Ene Morse Mill, MO
Mar 13, 5:41 PM CDTHAIL 11 S Cedar Hill, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 3:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS53 KLSX 132221
SVRLSX
MOC071-099-132315-
/O.NEW.KLSX.SV.W.0007.240313T2221Z-240313T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
521 PM CDT Wed Mar 13 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Central Jefferson County in east central Missouri...
  Southeastern Franklin County in east central Missouri...

* Until 615 PM CDT.

* At 521 PM CDT, a severe thunderstorm was located near Dittmer,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arnold, Festus, Pevely, Crystal City, Herculaneum, Hillsboro,
  Barnhart, Cedar Hill, Antonia, Cedar Hill Lakes, Dittmer, Horine,
  Imperial, Kimmswick, Hematite, Otto, Morse Mill, Oermann,
  Mapaville, and Grubville.

This includes Interstate 55 in Missouri between exits 175 and 187.
 
This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 9083 3834 9078 3840 9035 3837 9035
      3834 9037 3830 9037 3820 9036 3820 9078
TIME...MOT...LOC 2221Z 265DEG 19KT 3828 9072 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
4 follow-up statements
497 
WWUS53 KLSX 132230
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
530 PM CDT Wed Mar 13 2024

MOC071-132240-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-240313T2315Z/
Franklin MO-
530 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois...and east central Missouri.

&&

LAT...LON 3825 9077 3834 9074 3840 9035 3837 9035
      3834 9037 3830 9037 3820 9036
TIME...MOT...LOC 2230Z 260DEG 20KT 3829 9067 

$$

MOC099-132315-
/O.CON.KLSX.SV.W.0007.000000T0000Z-240313T2315Z/
Jefferson MO-
530 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL JEFFERSON COUNTY...

At 530 PM CDT, a severe thunderstorm was located over Cedar Hill
Lakes, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Arnold, Festus, Pevely, Crystal City, Herculaneum, Hillsboro,
Barnhart, Antonia, Cedar Hill, Cedar Hill Lakes, Dittmer, Horine,
Imperial, Kimmswick, Otto, Morse Mill, Oermann, Mapaville, and
Grubville.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes Interstate 55 in Missouri between exits 175 and 187.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3825 9077 3834 9074 3840 9035 3837 9035
      3834 9037 3830 9037 3820 9036
TIME...MOT...LOC 2230Z 260DEG 20KT 3829 9067 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
642 
WWUS53 KLSX 132245
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
545 PM CDT Wed Mar 13 2024

MOC099-132315-
/O.CON.KLSX.SV.W.0007.000000T0000Z-240313T2315Z/
Jefferson MO-
545 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL JEFFERSON COUNTY...

At 544 PM CDT, a severe thunderstorm was located near Cedar Hill,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters reported quarter size hail south 
         of Cedar Hill at 540 pm.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arnold, Festus, Pevely, Crystal City, Herculaneum, Hillsboro,
Barnhart, Antonia, Cedar Hill, Horine, Imperial, Kimmswick, Otto,
Morse Mill, and Mapaville.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes Interstate 55 in Missouri between exits 178 and 187.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 9068 3836 9062 3840 9035 3837 9035
      3834 9037 3823 9037
TIME...MOT...LOC 2244Z 277DEG 24KT 3832 9057 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
792 
WWUS53 KLSX 132301
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
601 PM CDT Wed Mar 13 2024

MOC099-132315-
/O.CON.KLSX.SV.W.0007.000000T0000Z-240313T2315Z/
Jefferson MO-
601 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN JEFFERSON COUNTY...

At 601 PM CDT, a severe thunderstorm was located over Antonia, moving
east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arnold, Pevely, Herculaneum, Barnhart, Antonia, Imperial, Horine,
Kimmswick, and Otto.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes Interstate 55 in Missouri between exits 180 and 187.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3829 9059 3837 9055 3840 9035 3837 9035
      3834 9037 3826 9037
TIME...MOT...LOC 2301Z 258DEG 18KT 3833 9049 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
874 
WWUS53 KLSX 132314
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
614 PM CDT Wed Mar 13 2024

MOC099-132324-
/O.EXP.KLSX.SV.W.0007.000000T0000Z-240313T2315Z/
Jefferson MO-
614 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
WILL EXPIRE AT 615 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois...and east central Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

&&

LAT...LON 3829 9059 3837 9055 3840 9035 3837 9035
      3834 9037 3826 9037
TIME...MOT...LOC 2314Z 265DEG 19KT 3834 9041 

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:51 PM CDT, 1 hour 30 minutes earlier. Its key messages:

  • -There is a 60 to 90 percent chance of showers and thunderstorms mainly along and north of I-70 this evening. A few of these thunderstorms could be strong to severe with the main hazards being large hail and damaging winds. -Additional thunderstorms are expected between Thursday afternoon and night (60 to 80 percent chance) across much of the area. There is a greater threat of these thunderstorms becoming strong to severe than this evening with hazards of very large hail, damaging winds, and a tornado or two possible.
Area forecast discussion, Mar 13, 3:51 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
351 PM CDT Wed Mar 13 2024

.KEY MESSAGES...

-There is a 60 to 90 percent chance of showers and thunderstorms
 mainly along and north of I-70 this evening. A few of these
 thunderstorms could be strong to severe with the main hazards
 being large hail and damaging winds.

-Additional thunderstorms are expected between Thursday afternoon and
 night (60 to 80 percent chance) across much of the area. There
 is a greater threat of these thunderstorms becoming strong to
 severe than this evening with hazards of very large hail,
 damaging winds, and a tornado or two possible.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 347 PM CDT Wed Mar 13 2024

Latest RAP analysis is indicating that the main warm front
extends from northwestern Missouri into southeastern Iowa as of
18z. In the meantime, an axis of deeper moisture that extends from
just south of Kansas City east southeastward towards Rolla then
near Ste. Genevieve, MO has begun to interact with a shortwave
that is sliding east across the area. This will be the focus for
discrete thunderstorm development late this afternoon. The
combination of the shortwave, instability (ML CAPEs 1000-2000J/kg)
and deep-layer shear of 30 to 40 kt will support a few
thunderstorms becoming strong to severe. While the main threats
will be large hail and damaging winds, there is also a tornado
threat, though it is limited due to the lack of low-level
curvature in the latest forecast hodographs. Also, as the storms
track to the east and northeast they will be moving into an area
of lower instability. The best time for strong to severe storms
will be between 5 pm and 11 pm, especially over portions of
central/east central/northeast Missouri as well as west central
Illinois.

After sunset, a southerly LLJ (30-50kts) will develop which will
help to lift the storms northward into the northern portions of the
forecast area by late this evening. The majority of the latest CAMs
indicate that the storms will then congeal into a complex and slide
east along the warm front as the LLJ veers to the southwest
overnight. Then the complex will eventually sag to the southeast and
weakening around sunrise.

On Thursday, expect most of the day will be dry before the next
round develops during the afternoon hours. If clouds clear out
enough and the cold pool from the overnight activity weakens, expect
highs in the 70s to around 80 degrees. Otherwise there is the issue
of where an outflow from the complex lays out during the day on
Thursday, becoming the focus of new development before the cold
front moves through Thursday night. With dewpoints in the low to mid
60s in the warm sector ahead of the cold front, expect instability
will increase with MU CAPEs of 1500-2500 J/kg by midday. So the
instability combined with steep ML lapse rates will result in
moderate to strong buoyancy as heating destabilizes the air mass in
wake of the early morning clouds and convective activity. Latest
forecast soundings show a decent inversion, thus activity will be
suppressed initially. Once the capping inversion weakens by mid to
late afternoon expect thunderstorm development in the warm sector
ahead of the cold front. With deep-layer wind shear of 40 to 50 kt
and the aforementioned instability, there will be a more substantial
opportunity for strong to severe thunderstorms than this evening.
Initially development will be discrete with supercells, then
transition to a mixed mode of line segments and embedded supercells
through the evening as thunderstorm mergers take place. The main
threats will be large hail, possibly greater than golf ball size,
damaging winds and a tornado or two.

Byrd
&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 347 PM CDT Wed Mar 13 2024

(Friday - Saturday Night)

Surface high pressure early Friday over the mid-Missouri Valley is
forecast to slide south/southeast. Decreasing cloudiness is expected
through the day, but low-level cold air advection continues well
behind Thursday night's cold front. High temperatures generally in
the mid 50s to low 60s are likely, near to slightly above normals
for the date.

The surface anticyclone is forecast to weaken Friday night, with the
axis of the ridge quickly moving south through the bi-state area.
West/southwest return flow will begin in its wake, mainly preventing
a further temperature drop. Due to this return flow, lows are
forecast to be about 5 degrees above normal, generally in the mid
to upper 30s across the region.

A weak cold front is expected to move through the mid-Mississippi
Valley Saturday afternoon/evening, but is not expected to bring much
fanfare. This boundary should pass through dry, with very weak low-
level convergence along it and the better mid/upper level forcing
for ascent residing across the Great Lakes. Temperatures should
climb on Saturday out ahead of the front, reaching into the low to
mid 60s for most locations.

(Sunday - Monday Night)

A secondary, and more substantial, cold front is expected late
Sunday associated with anomalously mid/upper level troughing
swinging through the Upper Midwest/Great Lakes. Very strong low-
level cold air advection moves into the CWA by Sunday evening, with
850-hPa temperatures dropping to near -10C by 1200 UTC Monday on the
GEFS/EPS. These values are pretty notable for mid March, generally
about 8 to 12C below normal. The surface high across the Plains is
also pretty notable (1030 hPa, near the 90th percentile of
climatology), illustrating this incoming air mass does have some
teeth for mid March. A hard freeze (<=28F) is more likely than not
across parts of the area both Sunday and Monday nights due to this
incoming air mass. For Sunday night, highest probabilities on the
LREF (50-70%) are in parts of northeast Missouri and west-central
Illinois. There is less certainty on Monday night due to a variety
of factors, including but not limited to: 1) potential for
increasing mid/upper level clouds and 2) timing of the surface ridge
axis across the area. If it stays clear and the surface high is in a
favorable position, a hard freeze likely would happen over most of
the area. However, due to some of these uncertainties mentioned
above, probabilities for a hard freeze Monday night are in the 30-
40% on the LREF at this time. This is a good reminder that it is
still mid March and hard freezes are pretty common this time of
year. Climatogically speaking, the last hard freeze typically occurs
between about March 20th and the first week of April. For more
detailed spring frost/freeze information for your location, please
visit our new web page at weather.gov/lsx/frostfreezepage .

High temperatures cool off on Sunday, but the coldest day should be
Monday areawide. Highs are only expected to climb into the 40s, or
about 10 degrees below normal.

(Tuesday - Next Wednesday)

This cool down late this weekend/early next week looks short lived
however. Return flow around the departing surface high is likely to
begin by Tuesday, with rising mid/upper level heights as well.
Temperatures will moderate heading into the middle of next week,
with at least slightly above normal values by Tuesday.

Gosselin
&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 637 AM CDT Wed Mar 13 2024

Morning scattered showers and thunderstorms have departed all
terminals as they dissipate across IL this morning, leaving dry and
VFR flight conditions into the afternoon. A broken arc of showers
and thunderstorms is expected to gradually develop near the I-70
corridor this evening and lift northeastward tonight. Confidence is
still highest in thunderstorms occurring at KUIN, but a short (2
hour) period of VCTS has been introduced at all other terminals.
Showers and thunderstorms could continue at or in the vicinity of
KUIN through much of the night as a second complex of showers and
thunderstorms is anticipated to track through northeastern MO/west-
central IL early Thursday morning. Confidence is lower in these
showers and thunderstorms reaching KSTL through its extended TAF
period, only warranting mention of VCSH. Brief periods of MVFR to
IFR flight conditions and hail are possible with thunderstorms, but
there are still uncertainties in exact timing and coverage at each
terminal.

Pfahler
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 13, 2:23 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
223 PM CDT Wed Mar 13 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
223 PM CDT Wed Mar 13 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely this evening and overnight. Some of these
thunderstorms may be strong to severe with large hail, damaging
winds, and isolated tornadoes all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Thursday and Thursday night across much of
the area. Some of these thunderstorms could be strong to severe
Thursday afternoon and evening with large hail, damaging
winds, and isolated tornadoes all possible..

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any forms of severe weather to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Mar 13, 4:29 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
429 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     Hail             1 W Olympian Village    38.14N 90.47W
03/13/2024  E1.00 inch       Jefferson          MO   Public

&&

PW
Local storm report, Mar 13, 4:53 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
453 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Hail             6 SSE Crystal City      38.14N 90.33W
03/13/2024  E1.00 inch       Jefferson          MO   Emergency Mngr

&&

PW
Local storm report, Mar 13, 4:56 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
456 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Hail             5 SSE Crystal City      38.16N 90.34W
03/13/2024  E1.25 inch       Jefferson          MO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

PW
Local storm report, Mar 13, 5:00 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
500 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             5 E Olympian Village    38.13N 90.36W
03/13/2024  E1.50 inch       Jefferson          MO   Fire Dept/Rescue

            Reported as just under golf ball size hail.

&&

MCF

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:41 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington49 min
Mar 13, 4:30 PM CDTSevere Thunderstorm WarningLSXJefferson45 min
Mar 13, 5:07 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.